CATEGORICAL RELATIONS AMONG MATROIDS, FUZZY MATROIDS AND FUZZIFYING MATROIDS

Document Type: Research Paper

Authors

1 School of Mathematics and Science, Shijiazhuang University of Technology, Shijiazhuang 050031, P.R. China

2 School of Science, Xi’an Polytechnic University, Xi’an 710048, P.R. China

Abstract

The aim of this paper is to study the categorical relations between
matroids, Goetschel-Voxman’s fuzzy matroids and Shi’s fuzzifying matroids.
It is shown that the category of fuzzifying matroids is isomorphic to that of
closed fuzzy matroids and the latter is concretely coreflective in the category
of fuzzy matroids. The category of matroids can be embedded in that of
fuzzifying matroids as a simultaneously concretely reflective and coreflective
subcategory.

Keywords


[1] J. Ad´amek, H. Herrlich and G. E. Strecker, Abstract and concrete categories, Wiley, New
York, 1990.
[2] K. R. Bhutani, J. Mordeson and A. Rosenfeld, On degrees of end nodes and cut nodes in
fuzzy graphs, Iranian Journal of Fuzzy Systems, 1 (2004), 57-64.
[3] J. Edmonds, Matroids and the greedy algorithm, Mathematical Programming, 1 (1971), 125-
136.
[4] D. Gale, Optimal assignments in an ordered set: an application of matroid theory, Journal
of Combinatoral Theory, 4 (1968), 176-180.
[5] R. Goetschel and W. Voxman, Bases of fuzzy matroids, Fuzzy Sets and Systems, 31 (1989),
253-261.
[6] R. Goetschel and W. Voxman, Fuzzy circuits, Fuzzy Sets and Systems, 32 (1989), 35-43.
[7] R. Goetschel and W. Voxman, Fuzzy matroids, Fuzzy Sets and Systems, 27 (1988), 291-302.
[8] R. Goetschel and W. Voxman, Fuzzy rank functions, Fuzzy Sets and Systems, 42 (1991),
245-258.
[9] S. G. Li, X. Xin and Y. L. Li, Closure axioms for a class of fuzzy matroids and the co-tower
of matroids, Fuzzy Sets and Systems, 158 (2007), 1246-1257.
[10] J. G. Oxley, Matroid Theory, Oxford Universty Press, 1992.
[11] F. G. Shi, A new approach to the fuzzification of matroids, Fuzzy Sets and Systems, 160
(2009), 696-705.
[12] M. S. Ying, A new approach to fuzzy topologies (I), Fuzzy Sets and Systems, 39 (1991),
373-380.